# SDR UALA2011042201956

- Difficulty date: April 22, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N592UA
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 49,772 hours, 18,508 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT INOP AT SEATS 14C, 10C AND MID LAV.  REPLACED TWO EEL LIGHTS P/N 36262-4, AND ONE STRIP P/N 6025-2.  OPS CHECK OKAY.
